Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rings of weak dimension one and syzygetic ideals

Author: Francesc Planas-Vilanova
Journal: Proc. Amer. Math. Soc. 124 (1996), 3015-3017
MSC (1991): Primary 13F05, 13A30; Secondary 13D03
MathSciNet review: 1328371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that rings of weak dimension one are the rings with all (three-generated) ideals syzygetic. This leads to a characterization of these rings in terms of the André-Quillen homology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13F05, 13A30, 13D03

Retrieve articles in all journals with MSC (1991): 13F05, 13A30, 13D03

Additional Information

Francesc Planas-Vilanova
Affiliation: Departament de Matemàtica Aplicada I, ETSEIB, Universitat Politècnica de Catalunya, Diagonal 647, E-08028 Barcelona, Spain

PII: S 0002-9939(96)03416-8
Keywords: Ideal of linear type, syzygetic ideal, weak dimension, homology of commutative rings
Received by editor(s): November 4, 1994
Received by editor(s) in revised form: April 18, 1995
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia